# SDR SWAA2012102408807

- Difficulty date: October 1, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 44,038 hours, 25,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57303
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM CORRODED AT BS 986, RBL 38.36.  REPAIRED BEAM PER ER AND EA.
